# SDR 2007UALA04612

- Difficulty date: November 8, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 33,174 hours, 4,060 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED AT 100KTS ON ACCT NOSE GEAR PRESSURE SWITCH INDICATION.
